# SDR UALA2013031401552

- Difficulty date: March 13, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 51,965 hours, 13,858 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Handset
- Condition: Failed
- Location: First Observer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER MINITEL DOES NOT TRANSMIT.  REPLACED OBSERVER HANDSET, OPS CHECKED GOOD.
